Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe hair loss, have reduced to visible scalp. Prescribed Foltene Hair Supplement. Will It show improvement?

I am 28yrs F and mother of one kid. I have been suffering from hair loss for more than 3 yrs now. I have ignored all these years, but now I can see my scalp and all my hairs are becoming thin. My doc suggested me Foltene Hair Supplement/Rejunevator. One bottle (7ml) must be applied for the scalp and hair weekly thrice. I couldnt find any review on the medicine. Can you help me out whether it shows some improvements for women of my age? Can I use mintop or minoxidle as a substitute, bcoz of the cost factor. Foltene costs a lot. Pls help.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
With history difficult to make exact diagnosis, probably you have either Chronic Telogen effluvium or Female pattern baldness.

Go through routine test including thyroid function test, Hb, Protein, harmonal profile. can use Minoxidil 5% solution
2.Iron suppliment
3You may take Platelets rich plasma therapy..consult Dermatologist for that.

if report suggest anything..treatment required accordingly
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor